# SDR SWAA2025021094476

- Difficulty date: February 8, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N7865A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30647
- Aircraft time: 63,281 hours, 41,597 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Loose
- Location: Zone 800
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD SERVICE DOOR GIRT BAR BRACKET LOOSE<[01] OK TO CONTINUE PER TLD ; EA M-23-125-01839 ATTACHED  FWD SVC DOOR GIRT BRACKET SECURED WITH SAFETY WIRE  REPAIR MUST BE DONE WITH IN 10 DAYS .
